# SDR MASA200400667

- Difficulty date: November 29, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 3,109 hours, 2,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: E520005704
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6122 PHX.  THE EMERGENCY LIGHTS WERE CYCLING ON AND OFF WITH NORMAL POWER AND SWITCH POSITION.  MAINTENANCE STILL TROUBLESHOOTING.  11/29 MAINTENANCE REPLACED CIRCUIT BOARD CARD AND THE BATTERY PACKS (P/N 2013-1A).
